Aa
Aa
A
A
A
Close
Avatar universal

What could be causing my impotence?

I'm a 24yr old male who began having problems getting aroused about 2 years ago. I desperately need help! I began to notice I was having these problems when I would start to desire intercourse in my head but would have no reaction physically or it would take a lot of foreplay and even then my penis will slowyly get erected but it'll be weak, and I would loose it so quickly. I took some sex store drug (Rize2theOccassion) which made me feel myself again for once. I went to the doctor and she did some testosterone test which came back really low, so she put me on Tgel along with some diuretic pills for my blood pressure, since it was regularly around 135/80. I started that treatment along with some viagra pills (which would work everytime), but it's hard to tell whether the testosterone treatment worked or not since I only felt like I got better for a couple of days or a week or two, and then had problems again. I got prescribed cozaar because I found out that diuretics also caused impotence in men. This still didnt change much. At this point viagra was not working fully, and even when I got erect it felt less full and smaller. I went to a urologist who took me off the testosterone for 2 months, and then ran some tests, and testosterone levels came back normal. He also tested for venemous leaks and said the blood flow was fine, just 1 point or so below normal. After that all he did was give me more viagra (no more testing?) I feel hopeless, so here I am trying to figure out on my own what's causing all of this. Can someone help?

Heres a bit of my history if it helps;
- At age 19-20 or so I began to take Finasteride for my hair loss
- Around 2005 I took Deca Durabolin / Finasteride for about 4 weeks and got off it due to hair loss but continued     Finasteride but still had no problems with sex drive. I did notice that my blood pressure increase, and I had a    circulation problems. My arms will go numb while working out, and get the tingly feeling. This was all noticible    after taking steroids.
- Currently, I still feel like I have poor blood circulation, but never actually got tested for anything. At times   I do get that one day where I'll get aroused easily. I just began taking finasteride about 4 months ago, and for   the past 3 weeks or so, I started loosing the arousals (The little bit that I had). During all of this time,   there where some days where I get an erection with now problem (I'll just loose it quickly if I stopped   anything).

I do get erections at night, except not as full. And my penis seems smaller at it's down state. It's hard for me to get a full erection with masturbation, unless watching a video. Foreplay does get me erect but I'll loose it by the time I start intercourse or put on a condom.

Im thinking about stopping finasteride because I heard it causes impotence, and starting minoxidil. I've also bought a mix of ginseng,garlic,Ginkgo Biloba,Cayenne,Vitamin B Complex, and I'm planning on staying on that for a month or two and see how it goes. I also stopped my blood pressure pills, and have been trying to control it with diet and excersice.
3 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Hello,

I have seen alot on the web out there about how impotence can be helped from vitamins and natural herbs such as ginkgo and ginseng.  How did that treatment work for you?
Helpful - 0
Avatar universal
the funniest impotence news summary I have seen online! check it out :-)

http://blog.ukmedix.com/category/impotence/
Helpful - 0
Avatar universal
anyone agree?
Helpful - 0
Have an Answer?

You are reading content posted in the Sexual Health Community

Top Sexual Health Answerers
139792 tn?1498585650
Indore, India
Avatar universal
st. louis, MO
11369760 tn?1449504372
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Millions of people are diagnosed with STDs in the U.S. each year.
STDs can't be transmitted by casual contact, like hugging or touching.
Syphilis is an STD that is transmitted by oral, genital and anal sex.
Discharge often isn't normal, and could mean an infection or an STD.
STDs aren't transmitted through clothing. Fabric is a germ barrier.
Normal vaginal discharge varies in color, smell, texture and amount.